# SDR FDEA2018091422474

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 65,435 hours, 22,576 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Not Closed
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM SDF, FWD COMPT DOOR LIGHT,  RETURNED TO SDF. DURING TROUBLESHOOTING FOUND RT AVIONIC ACCESS DOOR IN E&E NOT LATCHED CLOSED. SECURED DOOR AND CHECKED DOOR INDICATIONS, ALL CHECKS GOOD. FOUND FWD CARGO DOOR SEAL DEPRESSOR FWD LOWER CORNER BENT. REWORKED SEAL DEPRESSOR TO ORIGINAL CONTOUR REFERENCE SRM 51-73-10. PERFORMED PRESSURIZATION CHECK OF ACFT REFERENCE MM 21-31-00-05. PRESSURE CHECKED TO 4 PSIG WITH NO LEAKS NOTED.
